# SDR SWAA2013012812034

- Difficulty date: January 17, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AS FS 946 CORRODED ON LOWER/FWD FLANGE AROUND FASTENERS ATTACHING TO LONGERON 30.  REMOVE CORROSION FROM STATION 946 FRAME FWD LOWER FLANGE AT LONGERON 30 IAW B717 SRM 51-10-04.  UT INSP AREA IAW B717 NDTSPM PT 4, 04-10-01, ORIGIN
